# SDR A6WA200940550

- Difficulty date: September 15, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 22,639 hours, 21,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR WILL NOT OPEN FROM OUTSIDE.  HART TO OPEN FROM INSIDE PLACARDED AND PLACED ON MEL.   INSTALLED NEW HANDLE LATCH ASSY IAW AMM 52-11-21 HANDLE NOW WORKS BUT DOOR IS STILL HARD TO OPEN.  FURTHER T/S REQUIRED.  STOWED AND OPERATED INNER AND OUTER HANDLE ON PAX DOOR IAW AMM 52-10.  DOOR OPS CHECKS NORMALLY.  LUBED OUTER HANDLE IAW AMM 52-11.  OK FOR SERVICE.  (K)
